# SDR IPXA1167080

- Difficulty date: May 16, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813389200
- Condition: Gouged
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC SEAT TRACK IS GOUGED BETWEEN FR52 AND FR53, Y1959.     REPAIRED MDCC SEAT TRACK IS GOUGED BETWEEN FR52 AND FR53, Y1959 IAW STA-SA EA 300-5310-01-A3180 AND EOA300-5310-43004-A.
